# SDR DALA2022021601029

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 74,529 hours, 9,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 SEAT 25 JH EMERGY LIGHT INOP. CORRECTIVE ACTION: FOUND BAD SOCKET IN CONNECTOR AT SEAT 25JH. REPLACED SOCKET IAW A330 ESPM 20-44. (8742537)
